# SDR CALA9801095

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4.5 INCH CRACK IN FRAME AT STA 180, LONGERON 5L AND 6L.  REPAIR PARTS WERE FABRICATED AND INSTALLED IAW SRM 53-03, FIGURE 36.
